Boundary behavior of the complex Monge-Ampère equation

John Lee Harvard University, Cambridge, MA, USA Richard Melrose M.I.T., Cambridge, MA, USA

TBD mathscidoc:1701.331605

Acta Mathematica, 148, (1), 159-192, 1981.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 135 downloads ] [ 0 comments ]
@inproceedings{john1981boundary,
  title={Boundary behavior of the complex Monge-Ampère equation},
  author={John Lee, and Richard Melrose},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256836775314},
  booktitle={Acta Mathematica},
  volume={148},
  number={1},
  pages={159-192},
  year={1981},
}
John Lee, and Richard Melrose. Boundary behavior of the complex Monge-Ampère equation. 1981. Vol. 148. In Acta Mathematica. pp.159-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256836775314.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved